International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 411-412

On a fixed point theorem of Pathak

Brian Fisher

Department of Mathematics, The University, Leicester LEI 7RH, UK

Received 11 October 1989

Copyright © 1991 Brian Fisher. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


It is shown that the continuity of the mapping in Pathak's fixed point theorem for normed spaces is not necessary.